# SDR 96ZZZX2626

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 188-209 L24r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FUSELAGE RT SIDE, STRUCTURAL DOUBLER HAS CORROSION AROUND IT, BETWEEN FS 188 TO FS 208 AND BETWEEN L24R AND L28R.  REMOVED DOUBLER WITH CORROSION, FABRICATED NEW DOUBLER FROM 7075-T6 .065 INCH.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED DOUBLER IAW SRM 51-1-21.
